# SDR AWXA200200803

- Difficulty date: August 6, 2002
- Submitted: August 26, 2002
- Operation: Air carrier
- Aircraft: N183AW
- Make and model: Boeing 737277
- Aircraft serial: 22650
- Aircraft time: 61,378 hours, 49,988 cycles
- Engine time: 0 hours, 0 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Angle
- Part number: 6545815
- Condition: Cracked
- Part time: 0 hours, 0 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-18 CHECK A 1/2" CRACK WAS FOUND ON TOP OF CABIN FLOOR BEAM SUPPORT ANGLE BS 344, LBL 12, WL 206.  MAINTENANCE REMOVED DAMAGED FLOOR BEAM SUPPORT ANGLE BS 344, LBL 12. FABRICATED A NEW FLOOR BEAM SUPPORT ANGLE, AND INSTALLED REPAIR IAW 737-200 SRM 51-30-2, PG. 2-3, AND DWG 65-45815.
